Cancer causes nausea and vomiting, hair loss, and sleeping problems?

16 Answers

Relevance
  • 1 month ago

    Cancer does not cause hair loss. But it may sometime cause nausea. The patient's appetite goes down. Cancer patient may also face sleeping problems because sometimes cancer raises body heat.

    While hair loss, loss of immunity and body's natural defense system happens as a side of of radiations from tests like chemotherapy, physio therapy, radio therapy etc. It may also happen as a side effect of medicines.

    During cancer the immune system of body is already down, and after going through such tests and medications it goes down further.

    So the key solution is to back up with Anti Cancer nutrition. A good food diet. To recover from Cancer without facing any physical loss, the first thing a cancer patient should do is "change the diet". Shift to Anti Cancer foods.

    Anti cancer nutrition is so powerful that even without medication or such tests you can heal yourself right at your home, just by Consuming right kind of nutrition. It includes certain herbs, fruits and vegetables. Trust me it will save your life or any cancer patients life and will also save a lot of money (which was spent on medicines otherwise). Although it is recommended to do a PET scan every week to track improvements. Check the link in the source box to learn more about anticancer nutrition and diet plans. Hope it helps :)

  • Ann
    Lv 7
    1 month ago

    Those are side effects of chemotherapy.

  • 1 month ago

    i am on certain medication and have been for several months now my hair is falling out and have swollen feet and ankles really worried

  • WOOWHO
    Lv 7
    1 month ago

    CANCER causes nausea and ....

    . actually that a list of SIDE EFFECTS

    of some CANCER drugs and radiation treatments

  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    1 month ago

    It does when it is very advanced. It's unlikely to get that bad with no-one noticing.

  • Pearl
    Lv 7
    1 month ago

    i think its the chemo for the cancer that causes all that

  • Bill
    Lv 6
    1 month ago

    not necessarily so as many people die from cancers and never knew they had cancer

    what you describe is the results of drugs and chemo theropy used for cancer treatments

  • CB
    Lv 7
    1 month ago

    Cancer treatments (chemo-radiation) can cause those symptoms too.

  • 1 month ago

    there are many MANY TYPES of 'cancer', which type ??

  • Henry
    Lv 4
    1 month ago

    Maybe it does that.

Still have questions? Get your answers by asking now.